# SDR DALA2019072204461

- Difficulty date: July 22, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 84,197 hours, 37,344 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 671, L/P 5965233) CEILING EMER LIGHT INOP AT 5A. FOUND BROKEN WIRE ON LIGHT CONNECTOR. REPLACED CONNECTOR A/C SIDE OF AISLE EMERGENCY LIGHT AT 5A PER SWPM 20-30 AND RECONNECTED LIGHT. PERFORMED OP CHECK PER AMM 33-51-05 CHECKS GOOD.
